# SDR ASAA0640649

- Difficulty date: May 28, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Component part number: 6546568191
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED FLOORBEAM UPPER FLANGE.  REPAIRED FLOORBEAM IAW EA 53 10 02634 AND ER 06 1946 AND SRM 53 80 08.
